Max Planck Society - eDoc Server

http://edoc.mpg.de



On the error term of a lattice counting problem
Authors: Bordellès, Olivier; Luca, Florian; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 182
Start Page: 19
End Page: 36
Document Type: Article
ID: 734154.0


Odd zeta motive and linear forms in odd zeta values
Authors: Dupont, Clément; Zagier, Don
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Compositio Mathematica
Volume: 154
Issue / Number: 2
Start Page: 342
End Page: 379
Document Type: Article
ID: 734235.0


Local duality for structured ring spectra
Authors: Barthel, Tobias; Heard, Drew; Valenzuela, Gabriel
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Pure and Applied Algebra
Volume: 222
Issue / Number: 2
Start Page: 433
End Page: 463
Document Type: Article
ID: 734239.0


Rational quintics in the real plane
Authors: Itenberg, Ilia; Mikhalkin, Grigory; Rau, Johannes
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Transactions of the American Mathematical Society
Volume: 370
Issue / Number: 1
Start Page: 131
End Page: 196
Document Type: Article
ID: 734240.0


Primitive root biases for prime pairs I : existence and non-totality of biases
Authors: Garcia, Stephan Ramon; Luca, Florian; Schaaff, Timothy
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 185
Start Page: 93
End Page: 120
Document Type: Article
ID: 734245.0


Equivariant characteristic classes of external and symmetric products of varieties
Authors: Maxim, Laurentiu; Schürmann, Jörg
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Geometry & Topology
Volume: 1
Start Page: 471
End Page: 515
Document Type: Article
ID: 734251.0


Nodal geometry, heat diffusion and Brownian motion
Authors: Georgiev, Bogdan; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Analysis & Pde
Volume: 11
Issue / Number: 1
Start Page: 133
End Page: 148
Document Type: Article
ID: 734253.0


Ulrich bundles on ruled surfaces
Authors: Aprodu, Marian; Costa, Laura; Miró-Roig, Rosa María
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Pure and Applied Algebra
Volume: 222
Issue / Number: 1
Start Page: 131
End Page: 138
Document Type: Article
ID: 734299.0


Exceptional collections and the bicanonical map of Keum's fake projective planes
Authors: Di Brino, Gennaro; Di Cerbo, Luca F.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Communications in Contemporary Mathematics
Volume: 20
Issue / Number: 1
Sequence Number of Article: 1650066
Document Type: Article
ID: 734300.0


New topological invariants for real- and angle-valued maps : an alternative to Morse-Novikov theory
Authors: Burghelea, Dan
Place of Publication: New Jersey
Publisher: World Scientific
Date of Publication (YYYY-MM-DD): 2018
Physical Description
(e.g. Total Number of Pages):
 xvi, 242 p.
Document Type: Book
ID: 734309.0